# SDR FDEA201408152177

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB70273
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PYLON WEB AT PYLON STATION YN 240 THE OTBD SIDE IS CRACKED.  REMOVED WEB IAW SRM 51-31-01.  FABRICATED WEB ON T14 1085372 MATERIAL 7075.063 BATCH 0002072617.  LOCATED & DRILLED WEB IAW SRM 51-31-01.  TREATED & PRIMED IAW SRM 51-21-01.  INSTALLED NEW WEB IAW  SRM 51-31-01.  REMOVED & REINSTALLED SEVEN EACH BRACKETS IAW SRM 51-31-01.  MAJOR REPAIR
